# SDR SWAA2014100632675

- Difficulty date: August 19, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR UPPER STUB FRAME CRACKED AT BS 294 UPPER INBD FASTENER HOLE.  R & R STUB FRAME IAW DWG & EA.
